Homology, Homotopy and Applications

Volume 8 (2006)

Number 1

Families of Hopf algebra of trees and pre-lie algebras

Pages: 243 – 256

DOI: http://dx.doi.org/10.4310/HHA.2006.v8.n1.a8

Authors

Pepijn van der Laan (Mathematical Institute, Utrecht University, Utrecht, The Netherlands)

Ieke Moerdijk (Mathematical Institute, Utrecht University, Utrecht, The Netherlands)

Abstract

We study Hopf algebra structures on polynomial algebras generated by coloured trees. In particular, we establish the existence of a $2n$-parameter family of such structures for trees coloured by $n$ colours.

Keywords

Hopf algebras, trees, deformations

2010 Mathematics Subject Classification

16Wxx, 18D50

Full Text (PDF format)